Determination of the Lowest Coefficient for a One-Dimensional Parabolic Equation in a Domain with Free Boundary

  • H. A. Snitko

Abstract

We establish conditions for the unique solvability of the inverse problem of finding the lower coefficient with two unknown time-dependent parameters in a one-dimensional parabolic equation with integral overdetermination conditions in a domain with free boundary.
Published
25.11.2013
How to Cite
SnitkoH. A. “Determination of the Lowest Coefficient for a One-Dimensional Parabolic Equation in a Domain With Free Boundary”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 11, Nov. 2013, pp. 1531–1549, http://umj.imath.kiev.ua/index.php/umj/article/view/2532.
Section
Research articles